Skip to main content
padlock icon - secure page this page is secure

A Case of Topiramate-Induced Epistaxis

Buy Article:

$68.00 + tax (Refund Policy)

The current case describes epistaxis in a patient treated with a daily regimen of topiramate 100mg for migraine. The patient had not a past medical history of nosebleeds and laboratory parameters were within normal ranges. She was then advised to withdraw topiramate, and the epistaxis resolved within 12 hours after its discontinuation. Since then, the patient never complained other blood clotting disorders. The potential antiplatelet activity of topiramate is discussed.





No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Keywords: Topiramate; blood clotting; calcium-channel blockers; epistaxis

Document Type: Research Article

Publication date: September 1, 2009

More about this publication?
  • Current Drug Safety publishes frontier reviews on all the latest advances on drug safety. The journal's aim is to publish the highest quality review articles in the field. Topics covered include: adverse effects of individual drugs and drug classes, management of adverse effects, pharmacovigilance and pharmacoepidemiology of new and existing drugs, post-marketing surveillance. The journal is essential reading for all researchers and clinicians involved in drug safety.
  • Editorial Board
  • Information for Authors
  • Subscribe to this Title
  • Ingenta Connect is not responsible for the content or availability of external websites
  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more